# SDR AUS20031124

- Difficulty date: November 4, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 314801
- Part serial: 0850
- Condition: Faulty
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING TIRE CHANGE MAINTENANCE ON THE WHEEL, THE NDT INSPECTION WAS NOT CARRIED OUT.
